Fuzzy Soft Metric and Fuzzifying Soft Topology Induced by Fuzzy Soft Metric


Creative Commons License

AYGÜNOĞLU A. , AYDOĞDU E. , AYGÜN H.

FILOMAT, vol.33, no.2, pp.645-653, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1902645a
  • Title of Journal : FILOMAT
  • Page Numbers: pp.645-653

Abstract

Our main goal with this paper is to construct soft topology and fuzzifying soft topology induced by fuzzy soft metric. For this, we present fuzzy soft metric spaces compatible to soft set theory and studied some of its basic properties. Then we investigate soft topological structures induced by fuzzy soft metrics.